# SDR WGEA200800029

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N115DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000020
- Aircraft time: 289 hours, 387 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: FX002002
- Part serial: 00201
- Condition: Leaking
- Location: Nr 2 Nacelle
- Part time: 152 hours, 212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE BOTTLE IS LEAKING, IT WAS LEAKING WHEN DISCONNECTED FOR 300 HOUR, NO EXTERNAL LEAK ON ENGINE.  REMOVED AND REPLACED WITH NEW RIGHT PHOSTREX BOTTLE IAW EA500 AMM 26-20-10.  INSPECTED ENGINE AND UPPER AND LOWER COWL FOR ANY PHOSTREX RESIDUE AND CLEANED AS REQUIRED.  FOLLOWING CLEANUP PROCEDURES IAW EA500 AMM 26-20-00.  SUPPRESSION AGENT CLEANUP PROCEDURES AND EMM 05-50-00-210-811, 05-50-16-021-801, AND 71-00-00.
